# SDR SIMA992913

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND NON STANDARD REPAIR TO THE LT FUSELAGE SKIN BETWEEN STATION 608 AND 618.5, AND SL 1520 AND 1522.  REMOVED EXISTING DOUBLER.  REMOVED DAMAGED SECTION OF SKIN FROM DAMAGE AREA AND REFORMED DAMAGE TO NORMAL SKIN CONTOUR.  PERFORMED A DYE PENETRANT INSPECTION.  NO INDICATIONS OF CRACKS NOTED.  FABRICATED AN EXTERNAL REPAIR DOUBLER .063 THICK, 10.75 BY 7.5.  TREATED ALL REPAIR SURFACES.  WET INSTALLED FASTENERS.  RIVETS IN FIELD OF REPAIR.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1850 AND STANDARD PRACTICES OF SAAB 340 SRM72LKS 3079 REV 34.  AIRCRAFT OK FOR SERVICE.  (M)
